# SDR REXA2012022700286

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 18,636 hours, 15,923 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S STAB TRIM SWITCH STICKY ON TRIMMING DOWN.  CLEANED SWITCH MOVES FREELY NOW, CORRESPONDS W/TRIM INDICATIONS.  REFERENCED AMM 27-40-00. A/C OK FOR SVC.
